×

zbMATH — the first resource for mathematics

On the Segal-Shale-Weil representations and harmonic polynomials. (English) Zbl 0375.22009

MSC:
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
22E30 Analysis on real and complex Lie groups
32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
43A32 Other transforms and operators of Fourier type
43A85 Harmonic analysis on homogeneous spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Anderson, R.L., Fischer, J., Raczka, R.: Coupling problems forU(p,q) ladder representations. Proc. Roy. Soc., Series A, vol.302, 491-500 (1968) · Zbl 0159.29103 · doi:10.1098/rspa.1968.0031
[2] Gelbart, S.: Harmonics on Stiefel manifolds and generalized Hankel transforms. B.A.M.S.78, 451-455 (1972) · Zbl 0235.43012 · doi:10.1090/S0002-9904-1972-12941-0
[3] Gelbart, S.: Holomorphic discrete series for the real symplectic group. Inventiones math.19, 49-58 (1973) · Zbl 0236.22013 · doi:10.1007/BF01418850
[4] Gindikin, S.: Invariant generalized functions on homogeneous domains. Functional analysis and its applications9 (1), 56-58 (1975) · Zbl 0332.32022 · doi:10.1007/BF01078179
[5] Gross, K., Kunze, R.: Fourier Bessel transforms and holomorphic discrete series, Proceedings of the Maryland conference on Harmonic Analysis. Lecture Notes in Mathematics 266. Berlin-Heidelberg-New York: Springer 1977 · Zbl 0361.22007
[6] Gross, K., Kunze, R.: Bessel functions and representation theory II. To appear in J. Funct. Anal. · Zbl 0322.43014
[7] Harish-Chandra: Representations of Semi-simple Lie groups. IV. Am. J. Math.77, 743-777 (1955), V. Am. J. Math.78, 1-41 (1956), VI. Am. J. Math.78, 564-628 (1956) · Zbl 0066.35603 · doi:10.2307/2372596
[8] Jacobsen, H., Vergne, M.: Wave and Dirac operators and representations of the conformal group. To appear in J. Funct. Anal.
[9] Joseph, A.: The minimal orbit in a simple Lie algebra and its associated maximal Ideal. Annales Scientifiques de l’Ecole Normale Superieure9, 1-30 (1976) · Zbl 0346.17008
[10] Levine, D.A.: Systems of singular integral operators on spheres. Trans. Am. Math. Soc.144, 493-522 (1969) · Zbl 0196.15803 · doi:10.1090/S0002-9947-1969-0412743-1
[11] Mack, G.: All unitary Ray representations of the conformal groupsSU(2,2) with positive energy. Preprint · Zbl 0352.22012
[12] Rossi, H., Vergne, M.: Analytic continuation of the holomorphic discrete series of a semi-simple group. Acta Mathematica136, 1-59 (1976) · Zbl 0356.32020 · doi:10.1007/BF02392042
[13] Segal, E.: Foundations of the theory of dynamical systems of infinitely many degrees of freedom. Mat. fys. Medd. Danske Vid. Selsk,31 (12), 1-39 (1959) · Zbl 0085.21806
[14] Shale, D.: Linear symmetrics of free boson fields. Trans. Am. Math. Soc.103, 149-167 (1962) · Zbl 0171.46901 · doi:10.1090/S0002-9947-1962-0137504-6
[15] Sternberg, S., Wolf, J.: Hermitian Lie algebras. Preprint · Zbl 0386.22010
[16] Strichartz, R.S.: The explicit Fourier decomposition ofL 2 (SO(n)/SO(n?m)). Can. J. Math.27, 294-310 (1975) · Zbl 0295.43011 · doi:10.4153/CJM-1975-036-x
[17] Strichartz, R.S.: Bochner identities for Fourier transforms. Trans. A.M.S.228, 307-327 (1977) · Zbl 0349.43007 · doi:10.1090/S0002-9947-1977-0433147-6
[18] Tuong-Ton-That: Lie group representations and harmonic polynomials of a matrix variable. Trans. Am. Math. Soc.216, 1-46 (1976) · doi:10.1090/S0002-9947-1976-0399366-1
[19] Wallach, N.: Analytic continuation of the holomorphic discrete series II. To appear · Zbl 0419.22018
[20] Wallach, N.: On the unitarizability of Representations with Highest weights, non commutative Harmonic analysis. Lecture Notes, in Math.466. Berlin-Heidelberg-New York: Springer 1975 · Zbl 0311.22008
[21] Weil, A.: Sur certains groupes d’operateurs unitaires. Acta Math.111, 193-211 (1964) · Zbl 0203.03305 · doi:10.1007/BF02391012
[22] Duflo, M.: Representations unitaires irreductibles des groupes simples complexes de rank 2. Preprint
[23] Howe, R.: Remark on classical invariant theory. Preprint · JFM 19.1236.02
[24] Saito, M.: Representations Unitaires des groupes symplectiques. Journ. Math. Soc. of Japan24, 232-251 (1972) · Zbl 0232.22025 · doi:10.2969/jmsj/02420232
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.